# SDR ABXA9700682

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Part number: 9919376501
- Condition: Cracked
- Location: Ws 267
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LEFT WING LEADING EDGE SPLICE WAS FOUND CRACKED AT STA 267.  REPLACED SPLICE IAW DC-9 SRM.
